# SDR 98ZZZX4208

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N415P
- Make and model: Beech C90A
- Aircraft serial: LJ1345
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Retainer
- Part number: 50420013471
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE WINDOW FRAME RETAINER WAS FOUND DEBONDED FROM THE AIRCRAFT SKIN.  THE FRAME WAS DEBONDED ONE-HALF WAY ROUND.  THIS IS THE SECOND OCCURRENCE OF THIS PROBLEM IN THE LAST 2 MONTHS.  BEECH HAS A REPAIR FOR THIS PROBLEM IN THEIR MANUAL.
